Alert archive / Tennessee / Flash Flood Warnings in 2025

Flash Flood Warning 56, NWS Nashville, TN

April 5, 20257 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Apr 5, 2025, 4:03 PM CDT for 7 counties in Tennessee. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2025, 4:03 PM CDT (21:03 UTC)
Expired
Apr 6, 2025, 11:00 AM CDT
In force
19 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Hickman County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Maury County, TN, Perry County, TN, Wayne County, TN

The radar

The Ft Campbell radar (KHPX), 142 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2025-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2025-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

396 
WGUS54 KOHX 052103
FFWOHX
TNC081-085-099-101-119-135-181-060300-
/O.NEW.KOHX.FF.W.0056.250405T2103Z-250406T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
403 PM CDT Sat Apr 5 2025

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Hickman County in middle Tennessee...
  Southwestern Humphreys County in middle Tennessee...
  Northwestern Lawrence County in middle Tennessee...
  Lewis County in middle Tennessee...
  Southwestern Maury County in middle Tennessee...
  Perry County in middle Tennessee...
  Northern Wayne County in middle Tennessee...

* Until 1000 PM CDT.

* At 403 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Hohenwald, Centerville, Waynesboro, Linden, Summertown, 
  Lobelville, Pleasantville, Kimmins, Gordonsburg, Flatwoods, 
  Bucksnort, Nunnelly, Hampshire, Mousetail Landing State Park, I-40 
  Near The Tennessee River and Primm Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3545 8804 3546 8804 3547 8803 3549 8798
      3551 8797 3562 8804 3568 8802 3572 8803
      3577 8799 3583 8797 3587 8794 3590 8793
      3588 8722 3543 8729 3534 8777 3539 8799
      3540 8798 3540 8797 3541 8798 3543 8803

FLASH FLOOD...RADAR INDICATED

$$

LaRosa
5 follow-up statements
392 
WGUS74 KOHX 052329
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
629 PM CDT Sat Apr 5 2025

TNC081-085-099-101-119-135-181-060300-
/O.CON.KOHX.FF.W.0056.000000T0000Z-250406T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hickman TN-Humphreys TN-Lawrence TN-Lewis TN-Maury TN-Perry TN-
Wayne TN-
629 PM CDT Sat Apr 5 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS 
EVENING FOR HICKMAN, SOUTHWESTERN HUMPHREYS, NORTHWESTERN LAWRENCE, 
LEWIS, SOUTHWESTERN MAURY, PERRY AND NORTHERN WAYNE COUNTIES...

At 629 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas. This includes the
         following basins - Blue Creek including Cuba Landing,
         Crooked Creek, Roan Creek, Toms Creek including Pine
         View, and Lick Creek and Spring Creek including areas
         near Mousetail Landing State Park.

Some locations that will experience flash flooding include...
  Hohenwald, Centerville, Waynesboro, Linden, Summertown, 
  Lobelville, Pleasantville, Kimmins, Gordonsburg, Flatwoods, 
  Bucksnort, Nunnelly, Hampshire, Mousetail Landing State Park, I-40 
  Near The Tennessee River and Primm Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3545 8804 3546 8804 3547 8803 3549 8798
      3551 8797 3562 8804 3568 8802 3572 8803
      3577 8799 3583 8797 3587 8794 3590 8793
      3588 8722 3543 8729 3534 8777 3539 8799
      3540 8798 3540 8797 3541 8798 3543 8803

FLASH FLOOD...RADAR INDICATED

$$

LaRosa
055 
WGUS54 KOHX 060241
FFWOHX
TNC081-085-099-101-119-135-181-060900-
/O.EXT.KOHX.FF.W.0056.000000T0000Z-250406T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
941 PM CDT Sat Apr 5 2025

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Hickman County in middle Tennessee...
  Southwestern Humphreys County in middle Tennessee...
  Northwestern Lawrence County in middle Tennessee...
  Lewis County in middle Tennessee...
  Southwestern Maury County in middle Tennessee...
  Perry County in middle Tennessee...
  Northern Wayne County in middle Tennessee...

* Until 400 AM CDT Sunday.

* At 941 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas. This includes
           the following basins - Beech Creek including
           Leatherwood, Trace Creek including Sweetwater, Cane
           Creek including Pleasantville, and areas along the
           Buffalo River.

* Some locations that will experience flash flooding include...
  Hohenwald, Centerville, Waynesboro, Linden, Summertown, 
  Lobelville, Pleasantville, Kimmins, Gordonsburg, Flatwoods, 
  Bucksnort, Nunnelly, Hampshire, Mousetail Landing State Park, I-40 
  Near The Tennessee River and Primm Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3545 8804 3546 8804 3547 8803 3549 8798
      3551 8797 3562 8804 3568 8802 3572 8803
      3577 8799 3583 8797 3587 8794 3590 8793
      3588 8722 3543 8729 3534 8777 3539 8799
      3540 8798 3540 8797 3541 8798 3543 8803

FLASH FLOOD...RADAR INDICATED

$$

LaRosa
764 
WGUS54 KOHX 060851
FFWOHX
TNC081-085-099-101-119-135-181-061200-
/O.EXT.KOHX.FF.W.0056.000000T0000Z-250406T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
351 AM CDT Sun Apr 6 2025

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Hickman County in middle Tennessee...
  Southwestern Humphreys County in middle Tennessee...
  Northwestern Lawrence County in middle Tennessee...
  Lewis County in middle Tennessee...
  Southwestern Maury County in middle Tennessee...
  Perry County in middle Tennessee...
  Northern Wayne County in middle Tennessee...

* Until 700 AM CDT.

* At 351 AM CDT, Thunderstorms produced heavy rain across the warned 
  area. Between 2 and 3.5 inches of rain have fallen. Flash flooding 
  is ongoing.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas. This includes
           the following basins - Beech Creek including
           Leatherwood, Trace Creek including Sweetwater, Cane
           Creek including Pleasantville, and areas along the
           Buffalo River.

* Some locations that will experience flash flooding include...
  Hohenwald, Centerville, Waynesboro, Linden, Summertown, 
  Lobelville, Pleasantville, Kimmins, Gordonsburg, Flatwoods, 
  Bucksnort, Nunnelly, Hampshire, Mousetail Landing State Park, I-40 
  Near The Tennessee River and Primm Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3545 8804 3546 8804 3547 8803 3549 8798
      3551 8797 3562 8804 3568 8802 3572 8803
      3577 8799 3583 8797 3587 8794 3590 8793
      3588 8722 3543 8729 3534 8777 3539 8799
      3540 8798 3540 8797 3541 8798 3543 8803

FLASH FLOOD...RADAR INDICATED

$$

Mueller
602 
WGUS54 KOHX 061137
FFWOHX
TNC081-085-099-101-119-135-181-061600-
/O.EXT.KOHX.FF.W.0056.000000T0000Z-250406T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
637 AM CDT Sun Apr 6 2025

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Hickman County in middle Tennessee...
  Southwestern Humphreys County in middle Tennessee...
  Northwestern Lawrence County in middle Tennessee...
  Lewis County in middle Tennessee...
  Southwestern Maury County in middle Tennessee...
  Perry County in middle Tennessee...
  Northern Wayne County in middle Tennessee...

* Until 1100 AM CDT.

* At 637 AM CDT, Thunderstorms produced heavy rain across the warned 
  area. Between 2 and 3.5 inches of rain have fallen. Flash flooding 
  is ongoing.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Hohenwald, Centerville, Waynesboro, Linden, Summertown, 
  Lobelville, Pleasantville, Kimmins, Gordonsburg, Flatwoods, 
  Bucksnort, Nunnelly, Hampshire, Mousetail Landing State Park, I-40 
  Near The Tennessee River and Primm Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3545 8804 3546 8804 3547 8803 3549 8798
      3551 8797 3562 8804 3568 8802 3572 8803
      3577 8799 3583 8797 3587 8794 3590 8793
      3588 8722 3543 8729 3534 8777 3539 8799
      3540 8798 3540 8797 3541 8798 3543 8803

FLASH FLOOD...RADAR INDICATED

$$

Mueller
287 
WGUS74 KOHX 061608 RRC
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
1108 AM CDT Sun Apr 6 2025

TNC081-085-099-101-119-135-181-061618-
/O.EXP.KOHX.FF.W.0056.000000T0000Z-250406T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hickman TN-Humphreys TN-Lawrence TN-Lewis TN-Maury TN-Perry TN-
Wayne TN-
1108 AM CDT Sun Apr 6 2025

...FLASH FLOOD WARNING HAS EXPIRED FOR HICKMAN, SOUTHWESTERN 
HUMPHREYS, NORTHWESTERN LAWRENCE, LEWIS, SOUTHWESTERN MAURY, PERRY 
AND NORTHERN WAYNE COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

&&

LAT...LON 3545 8804 3546 8804 3547 8803 3549 8798
      3551 8797 3562 8804 3568 8802 3572 8803
      3577 8799 3583 8797 3587 8794 3590 8793
      3588 8722 3543 8729 3534 8777 3539 8799
      3540 8798 3540 8797 3541 8798 3543 8803

$$

LaRosa

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 5, 12:12 PM CDT, 3 hours 51 minutes earlier. Its key messages:

  • Updated at 1204 PM CDT Sat Apr 5 2025
  • Major life-threatening flooding is expected to develop for northwest Middle Tennessee late tonight through Sunday morning. Additional rainfall of 3 to 5 inches will be common with localized 6-7 inch amounts. Additional rain will quickly aggravate existing flood conditions and produce new flash flooding. Emergency personnel and resources should be ready to activate for evacuations and water rescues. River levels will remain elevated into next week, including the Cumberland and Duck Rivers.
  • Severe thunderstorms will be possible again this afternoon and evening. Damaging winds, large hail, and torrential downpours will be the main features, and there will be a risk for tornadoes. All of middle Tennessee is at risk, however the best concern is west of I-65 and south of I-40.
  • General thunderstorms can be expected for locations east of I-65 on Sunday. In addition, rivers and creeks will be running high and several river flood points will run above action and flood stages through mid week.
Area forecast discussion, Apr 5, 12:12 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1212 PM CDT Sat Apr 5 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1204 PM CDT Sat Apr 5 2025

- Major life-threatening flooding is expected to develop for
  northwest Middle Tennessee late tonight through Sunday morning.
  Additional rainfall of 3 to 5 inches will be common with
  localized 6-7 inch amounts. Additional rain will quickly
  aggravate existing flood conditions and produce new flash
  flooding. Emergency personnel and resources should be ready to
  activate for evacuations and water rescues. River levels will
  remain elevated into next week, including the Cumberland and
  Duck Rivers.

- Severe thunderstorms will be possible again this afternoon and
  evening. Damaging winds, large hail, and torrential downpours
  will be the main features, and there will be a risk for
  tornadoes. All of middle Tennessee is at risk, however the best
  concern is west of I-65 and south of I-40.

- General thunderstorms can be expected for locations east of
  I-65 on Sunday. In addition, rivers and creeks will be running
  high and several river flood points will run above action and
  flood stages through mid week.

&&

.SHORT TERM...
(Rest of today through Sunday)
Issued at 1053 AM CDT Sat Apr 5 2025

The ending to this round of severe weather is in site. The
boundary is meandering northward for the next several hours and it
will move south again overnight and tomorrow. There will finally
be enough umph to push this mess out of middle TN by Monday.
Additional 2 to 6 inches of rain will be possible...and falling
over already saturated soil could spell disaster. The flash flood
watch has been extended eastward another row of counties. Even
with the rain coming to an end rivers and creeks will continue to
run high.

&&

.LONG TERM...
(Sunday Night through next Saturday)
Issued at 1053 AM CDT Sat Apr 5 2025

High pressure will begin to sink south at the beginning of the
long term forecast providing some very needed relief. The
temperatures will definitely feel cooler behind the front. Lows
and highs will be 5-10 degrees below normal for this time of year.
Another low and cold front drops down from Canada Thursday/Friday.
The extended models still have some timing and strength differences
to work out. Right now this system looks to fast moving for our
area and no severe weather is expected.

&&

.AVIATION...
(18Z TAFS)
Issued at 1204 PM CDT Sat Apr 5 2025

Another round of heavy rain...showers and thunderstorms expected
this evening and tonight. CKV will remain IFR/MVFR while BNA/MQY
will become IFR after 00Z and CSV/SRB after 05Z. The heaviest rain
will begin to move out west to east tomorrow starting around 14Z
at CKV. Even after the rain tappers off...CIGS will remain low at
IFR/MVFR.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      57  67  42  60 /  90  80  20   0
Clarksville    50  57  38  61 / 100  60  10   0
Crossville     60  67  41  52 /  80  90  50  10
Columbia       58  69  41  59 /  90  80  20   0
Cookeville     60  68  41  54 /  90  90  40  10
Jamestown      58  67  39  53 /  80 100  50  10
Lawrenceburg   62  70  43  58 /  90  80  30   0
Murfreesboro   59  69  41  58 /  90  90  30   0
Waverly        50  59  38  60 / 100  60  10   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for TNZ005>011-023>031-
056>063-075-077-093>095.

&&

SHORT TERM...12
LONG TERM....12
AVIATION.....12

In the hours before

Local storm report, Apr 5, 12:15 PM CDT, 3 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1215 PM CDT Sat Apr 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     Flash Flood      3 WSW Waverly           36.08N 87.84W
04/05/2025                   Humphreys          TN   Trained Spotter

            Videos and photos received of high water
            blocking Brown Town Road near entrance of
            Walmart in Waverly. Car stalled in high
            water.

&&

APB
Special weather statement, Apr 5, 2:07 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Nashville TN
207 PM CDT Sat Apr 5 2025

TNZ005-006-023-051945-
Stewart TN-Montgomery TN-Houston TN-
207 PM CDT Sat Apr 5 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN MONTGOMERY...STEWART AND
NORTHERN HOUSTON COUNTIES THROUGH 245 PM CDT...

At 207 PM CDT, Doppler radar was tracking a strong thunderstorm over
Paris Landing State Park, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Erin, Cumberland City, Houston County Airport, Land Between The
Lakes, Indian Mound, Dover, Palmyra, Tennessee Ridge, Big Rock,
Woodlawn, and Clarksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.

&&

LAT...LON 3666 8785 3663 8785 3664 8734 3634 8755
      3625 8795 3631 8796 3635 8798 3637 8800
      3645 8806 3652 8804 3656 8803 3668 8807
TIME...MOT...LOC 1907Z 230DEG 40KT 3647 8809

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Baggett

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:53 PM CDTRiver Flood AdvisoryOHXHumphreys11 hr
Apr 5, 5:24 AM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Stewart36 min
Apr 5, 5:58 AM CDTSpecial Weather StatementOHXHouston, Stewart47 min
Apr 5, 6:46 AM CDTSpecial Weather StatementOHXCheatham, Dickson29 min
Apr 5, 6:50 AM CDTSpecial Weather StatementOHXRobertson25 min
Apr 5, 7:11 AM CDTSpecial Weather StatementOHXCheatham, Robertson34 min
Apr 5, 7:30 AM CDTFlash Flood WarningOHXCheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 1 more31 hr
Apr 5, 7:32 AM CDTSpecial Weather StatementOHXSumner28 min
Apr 5, 9:38 AM CDTFlash Flood WarningOHXCheatham, Clay, Davidson, Dickson, Macon, Montgomery and 5 more4 hr
Apr 5, 2:07 PM CDTSpecial Weather StatementOHXStewart38 min
Apr 5, 2:24 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart36 min
Apr 5, 2:57 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson50 min
Apr 5, 2:58 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys47 min
Apr 5, 3:34 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Houston, Humphreys, Montgomery, Perry and 1 more56 min
Apr 5, 3:48 PM CDTRiver Flood AdvisoryOHXHickman7 hr
Apr 5, 3:55 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson34 min
Apr 5, 4:06 PM CDTTornado WarningOHXDickson, Hickman, Humphreys24 min
Apr 5, 4:21 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXCheatham, Davidson, Dickson, Hickman, Robertson, Williamson54 min
Apr 5, 4:27 PM CDTSpecial Weather StatementOHXRobertson, Sumner48 min
Apr 5, 4:30 PM CDTFlash Flood WarningOHXCheatham, Davidson, Montgomery, Robertson, Sumner, Wilson19 hr
Apr 5, 4:32 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Rutherford, Sumner, Williamson and 1 more18 hr
Apr 5, 4:42 PM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner48 min
Apr 5, 4:46 PM CDTTornado WarningOHXCheatham, Davidson, Sumner, Wilson44 min
Apr 5, 4:51 PM CDTTornado Warning Tornado observedOHXMacon, Robertson, Sumner24 min
Apr 5, 5:00 PM CDTSevere Thunderstorm Warning Considerable damage threatOHXDavidson, Macon, Rutherford, Smith, Sumner, Trousdale and 1 more60 min
Apr 5, 5:10 PM CDTTornado WarningOHXMacon, Sumner, Trousdale, Wilson50 min
Apr 5, 5:38 PM CDTTornado WarningOHXClay, Macon31 min
Apr 5, 5:40 PM CDTFlash Flood WarningOHXBedford, Hickman, Marshall, Maury, Rutherford, Williamson and 1 more17 hr
Apr 5, 5:49 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Smith56 min
Apr 5, 6:14 PM CDTFlash Flood WarningOHXClay, DeKalb, Jackson, Macon, Overton, Putnam and 4 more12 hr

Nearby

Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.